Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Homeomorphic conjugacy of automorphisms on the torus


Authors: R. L. Adler and R. Palais
Journal: Proc. Amer. Math. Soc. 16 (1965), 1222-1225
MSC: Primary 57.48; Secondary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1965-0193181-8
MathSciNet review: 0193181
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, 1956. MR 0097489
  • [2] Ja. G. Sinaĭ, Probabilistic ideas in ergodic theory, Amer. Math. Soc. Transl. (2) 31 (1963), 62-84.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.48, 28.70

Retrieve articles in all journals with MSC: 57.48, 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0193181-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society